Alert archive / California / Gale Warnings in 2018
Gale Warning 34, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Nov 28, 2018, 3:10 AM PST. It took effect at Nov 29, 2018, 3:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2018, 3:10 AM PST (11:10 UTC)
- In effect from
- Nov 29, 2018, 3:00 PM PST
- Expired
- Nov 29, 2018, 8:55 PM PST
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
224 WHUS76 KEKA 281110 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 310 AM PST Wed Nov 28 2018 PZZ455-475-281915- /O.EXT.KEKA.SC.Y.0097.000000T0000Z-181129T2300Z/ /O.UPG.KEKA.GL.A.0027.181129T1900Z-181130T0300Z/ /O.NEW.KEKA.GL.W.0034.181129T2300Z-181130T0500Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 310 AM PST Wed Nov 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 3 PM TO 9 PM PST THURSDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 3 PM to 9 PM PST Thursday. The Gale Watch is no longer in effect. * WINDS...Southerly winds 10 to 15 kt. Local gusts to 25 kt near Cape Mendocino and Pt Arena. Thursday afternoon winds increase to 20 to 30 kt with gusts to 35 kt. * WAVES/SEAS...Westerly swell near 15 to 17 ft at 18 seconds gradually declining into Thursday. Thursday short period seas increase to near 10 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ450-470-281915- /O.EXT.KEKA.SC.Y.0097.000000T0000Z-181130T0500Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 310 AM PST Wed Nov 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THURSDAY... * WINDS...Southerly winds 10 to 20 kt. Thursday northerly winds will increase becoming 15 to 25 kt. * WAVES/SEAS...Westerly swell near 15 to 17 ft at 18 seconds gradually declining into Thursday. Short period seas will increase Thursday to 5 to 7 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
7 follow-up statements
533 WHUS76 KEKA 281654 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 854 AM PST Wed Nov 28 2018 PZZ455-475-290100- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181129T2300Z/ /O.CON.KEKA.GL.W.0034.181129T2300Z-181130T0500Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 854 AM PST Wed Nov 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM TO 9 PM PST THURSDAY... * WINDS...Southerly winds 10 to 15 kt. Local gusts to 25 kt near Cape Mendocino and Pt Arena. Thursday afternoon winds increase to 20 to 30 kt with gusts to 35 kt. * WAVES/SEAS...Westerly swell near 15 to 17 ft at 18 seconds gradually declining into Thursday. Thursday short period seas increase to near 10 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ450-470-290100- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181130T0500Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 854 AM PST Wed Nov 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THURSDAY... * WINDS...Southerly winds 10 to 20 kt. Thursday northerly winds will increase becoming 15 to 25 kt. * WAVES/SEAS...Westerly swell near 15 to 17 ft at 18 seconds gradually declining into Thursday. Short period seas will increase Thursday to 5 to 7 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
704 WHUS76 KEKA 282238 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 238 PM PST Wed Nov 28 2018 PZZ455-475-290645- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181129T2300Z/ /O.EXT.KEKA.GL.W.0034.181129T2300Z-181130T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 238 PM PST Wed Nov 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... ...GALE WARNING NOW IN EFFECT FROM 3 PM TO 10 PM PST THURSDAY... * WINDS...Southerly winds 10 to 15 kt. Local gusts to 25 kt near Cape Mendocino and Pt Arena. Thursday afternoon winds increase to 20 to 30 kt with gusts to 35 kt. * WAVES/SEAS...Westerly swell near 15 to 17 ft at 18 seconds gradually declining into Thursday. Thursday short period seas increase to near 10 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ450-470-290645- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181130T0500Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 238 PM PST Wed Nov 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THURSDAY... * WINDS...Southerly winds 10 to 20 kt. Thursday northerly winds will increase becoming 15 to 25 kt. * WAVES/SEAS...Westerly swell near 15 to 17 ft at 18 seconds gradually declining into Thursday. Short period seas will increase Thursday to 5 to 7 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
637 WHUS76 KEKA 290438 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 838 PM PST Wed Nov 28 2018 PZZ455-475-291230- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181129T2300Z/ /O.CON.KEKA.GL.W.0034.181129T2300Z-181130T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 838 PM PST Wed Nov 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM TO 10 PM PST THURSDAY... * WINDS...Southerly winds 10 to 15 kt. Local gusts to 25 kt near Cape Mendocino and Pt Arena. Thursday afternoon and evening winds shift to the north and increase to 25 to 35 kt with gusts to 40 kt. * WAVES/SEAS...Westerly swell near 12 ft at 15-17 seconds gradually declining into Thursday evening. Thursday afternoon short period seas increase to near 10 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ450-470-291230- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181130T0500Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 838 PM PST Wed Nov 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THURSDAY... * WINDS...Southerly winds 10 to 20 kt. Thursday afternoon winds will shift to the north and increase to 15 to 25 kt with localized gusts approaching 35 kt. * WAVES/SEAS...Westerly swell near 12 ft at 15-17 seconds gradually declining into Thursday evening. Short period seas will increase Thursday afternoon to 5 to 7 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
987 WHUS76 KEKA 291056 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 256 AM PST Thu Nov 29 2018 PZZ455-475-291900- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181129T2300Z/ /O.CON.KEKA.GL.W.0034.181129T2300Z-181130T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 256 AM PST Thu Nov 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... * WINDS...Southerly winds 10 to 15 kt. Local gusts to 25 kt near Cape Mendocino and Pt Arena. Thursday afternoon and evening winds shift to the north and increase to 25 to 35 kt with gusts to 40 kt. * WAVES/SEAS...Westerly swell near 12 ft at 15-17 seconds gradually declining into Thursday evening. Thursday afternoon short period seas increase to near 10 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ450-470-291900- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181130T0500Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 256 AM PST Thu Nov 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...Southerly winds 10 to 20 kt. Thursday afternoon winds will shift to the north and increase to 15 to 25 kt with localized gusts approaching 35 kt. * WAVES/SEAS...Westerly swell near 12 ft at 15-17 seconds gradually declining into Thursday evening. Short period seas will increase Thursday afternoon to 5 to 7 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
689 WHUS76 KEKA 291815 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1015 AM PST Thu Nov 29 2018 PZZ455-475-300215- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181129T2300Z/ /O.CON.KEKA.GL.W.0034.181129T2300Z-181130T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 1015 AM PST Thu Nov 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... * WINDS...Southerly winds 10 to 15 kt. Local gusts to 25 kt near Cape Mendocino and Pt Arena. Thursday afternoon and evening winds shift to the north and increase to 25 to 35 kt with gusts to 40 kt. * WAVES/SEAS...Westerly swell near 12 ft at 15-17 seconds gradually subsiding into Thursday evening. Thursday afternoon short period seas increase to near 10 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-470-300215- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181130T0500Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 1015 AM PST Thu Nov 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...Southerly winds 10 to 20 kt. Thursday afternoon winds will shift to the north and increase to 15 to 25 kt with localized gusts approaching 35 kt. * WAVES/SEAS...Westerly swell near 12 ft at 15-17 seconds gradually subsiding into Thursday evening. Short period seas will increase Thursday afternoon to 5 to 7 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
030 WHUS76 KEKA 292157 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 157 PM PST Thu Nov 29 2018 PZZ455-475-300600- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181129T2300Z/ /O.CON.KEKA.GL.W.0034.181129T2300Z-181130T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 157 PM PST Thu Nov 29 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...Southerly winds 10 to 15 kt. Local gusts to 25 kt near Cape Mendocino and Pt Arena. Thursday afternoon and evening winds shift to the north and increase to 25 to 35 kt with gusts to 40 kt. * WAVES/SEAS...Westerly swell near 12 ft at 15-17 seconds gradually subsiding into Thursday evening. Thursday afternoon short period seas increase to near 10 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-470-300500- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181130T0500Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 157 PM PST Thu Nov 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...Southerly winds 10 to 20 kt. Thursday afternoon winds will shift to the north and increase to 15 to 25 kt with localized gusts approaching 35 kt. * WAVES/SEAS...Westerly swell near 12 ft at 15-17 seconds gradually subsiding into Thursday evening. Short period seas will increase Thursday afternoon to 5 to 7 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
050 WHUS76 KEKA 300455 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 855 PM PST Thu Nov 29 2018 PZZ455-475-301100- /O.CAN.KEKA.GL.W.0034.000000T0000Z-181130T0600Z/ /O.NEW.KEKA.SC.Y.0098.181130T0455Z-181130T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 855 PM PST Thu Nov 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 AM PST Friday. The Gale Warning has been cancelled. * WINDS...Northwest winds 20 to 30 kt this evening diminishing to 10 to 20 kt after midnight. Localized gusts approaching 40 kt still possible through late evening. * WAVES/SEAS...Westerly swell 10-12 ft at 13-15 seconds gradually subsiding into Friday morning. Short period seas around 10 ft at 10 seconds gradually subsiding through Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-470-301100- /O.EXT.KEKA.SC.Y.0097.000000T0000Z-181130T1100Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 855 PM PST Thu Nov 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...Northwest winds 15 to 25 kt with localized gusts approaching 35 kt this evening, diminishing to 10 to 20 kt after midnight. * WAVES/SEAS...Westerly swell 10-12 ft at 12-14 seconds gradually subsiding into Friday morning. Short period seas 6-8 ft at 6-8 seconds gradually subsiding through Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 27, 2:47 PM PST, 12 hours 23 minutes earlier.
Area forecast discussion, Nov 27, 2:47 PM PST, 12 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
247 PM PST Tue Nov 27 2018
.SYNOPSIS...Unsettled weather with showers, thunderstorms, gusty
winds, and mountain snow is expected through the weekend.
&&
.DISCUSSION...A cool unstable post frontal airmass has spread east
across the region, resulting in shower development that has mainly
been focused over the high terrain Tuesday afternoon. Showers will
continue through Wednesday, and then increase in coverage and
intensity (particularly over the SRN CWA) Wednesday night into
Thursday morning as a vigorous upper disturbance and associated
surface low approach the area. As the surface low enters the Bay
Area Thursday afternoon and evening, strong deep-layer
northwesterly flow combined with an unstable boundary layer will
support the development of strong wind gusts to 45 mph over
coastal Mendocino County (reference the latest wind advisory for
more information).
After Thursday, model guidance shows a cold upper-level trough,
characterized by 500 mb temperatures near -32 C, digging
southeastward from the Gulf of Alaska toward the PAC NW Friday
into Saturday. The cold airmass will yield steep lapse rates
favorable for numerous showers and a few thunderstorms...some of
which may produce small hail across coastal areas. In addition,
snow levels are forecast to fall to around 3500 feet MSL by
Saturday evening, which will support accumulating snow across
higher interior mountain passes.
After the weekend, forecast uncertainty increases due to separate
deterministic solutions varying between dry shortwave ridging
versus wetter progressive westerlies.
JMG
&&
.AVIATION...Ceilings have refused to lift across Northwest
California today, where all terminals have been experiencing
oscillating IFR to MVFR conditions with occasional short-lived
LIFR conditions as showers pass directly overhead. Low ceilings
are expected to bring mostly IFR conditions persisting through
this afternoon with continued brief bouts of LIFR conditions.
There may be some mild improvements to ceilings and visibility
late tonight into early tomorrow morning, however confidence of
this potential short-lived clearing is low. Another weak short
wave is due just before dawn as well. This will impact visibility
and bring more moisture, mist, rain, and low ceilings, wiping out
any possible improvements gained overnight and leading to
continued oscillating IFR to MVFR conditions across the region
tomorrow morning. /TDJ
&&
.MARINE...The westerly swell currently moving through the waters
will peak at 15-17 feet at around 17 seconds tonight. Beach
breaking 20-24 ft waves will occur along west facing beaches
through Wednesday afternoon. After the swell peaks, seas will
begin to gradually decrease Wednesday however the hazardous
conditions will continue through Friday morning. Forecast models
are indicating a rapidly moving surface low moving west to east
across the Mendocino waters on Thursday. Increasing southerlies
during the morning hours on Thursday are expected but will back
abruptly to the north during the early afternoon and ramp up to
near gale force...the winds will diminish by late evening. A gale
watch is in effect to reflect this brief period of strong winds. A
second westerly swell will begin to impact the waters Saturday
morning, peaking at 13-15 feet at around 14 seconds early sunday
morning. Seas will remain elevated through the remainder of the
weekend and into early next week.
&&
.HYDROLOGY...Heavy convective showers are forecast to spread east
across Trinity and Mendocino Counties from late Wednesday night
through Thursday morning. These showers may impact wildfire burn
scars resulting in debris flows. Reference the latest flash flood
watch for additional information.
JMG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until midnight PST Wednesday night for CAZ101-
103-104-109.
Wind Advisory from 11 AM to 7 PM PST Thursday for CAZ109.
Flash Flood Watch from Wednesday evening through Thursday
morning for CAZ107-110-113.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
4 AM PST Thursday for PZZ450-455-470- 475.
Gale Watch from Thursday morning through Thursday evening for
PZZ455-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 27, 1:53 PM PST, 13 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 153 PM PST Tue Nov 27 2018 CAZ102-105-106-108-111-112-282200- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Southern Trinity- Northeastern Mendocino Interior-Southwestern Mendocino Interior- 153 PM PST Tue Nov 27 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-104-282200- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 153 PM PST Tue Nov 27 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY NIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A High Surf Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A High Surf Advisory is currently in effect through Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-110-113-282200- Northern Trinity-Northwestern Mendocino Interior- Southeastern Mendocino Interior- 153 PM PST Tue Nov 27 2018 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Flash Flood Watch is currently in effect for the Carr, Delta, and Mendocino Complex wildfire burn scars Wednesday evening through Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109-282200- Mendocino Coast- 153 PM PST Tue Nov 27 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM PST THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A High Surf Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A High Surf Advisory is currently in effect through Wednesday night. In addition, a Wind Advisory is in effect Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.